# SDR NWAA09845635

- Difficulty date: March 22, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE BATTERY PACK THAT POWERS THE LT OVERHEAD EXIT SIGN WAS INOPERATIVE.  MX FOUND POWER SUPPLY M10567 TO BE DEFECTIVE AND REPLACED IT.  SYS OPS WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.  (K)
